Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Measurable subspaces and subalgebras


Author: R. R. Bahadur
Journal: Proc. Amer. Math. Soc. 6 (1955), 565-570
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072446-8
MathSciNet review: 0072446
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Shu-Teh Chen Moy, Characterizations of conditional expectation as a transformation on function spaces, Pacific Journal of Mathematics vol. 4 (1954) p. 47. MR 0060750 (15:722a)
  • [2] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, New York, Chelsea, 1951, pp. 1-48. MR 1653399 (99g:47001)
  • [3] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939, pp. 10-11.
  • [4] J. L. Doob, Stochastic processes, New York, Wiley, 1953, pp. 15-18. MR 0058896 (15:445b)
  • [5] P. R. Halmos, Measure theory, New York, Van Nostrand, 1951. MR 0033869 (11:504d)
  • [6] G. Birkhoff, Moyennes des fonctions bornées, Congrés d'Algèbre et Théorie des Nombres, Paris, 1949, pp. 143-156. MR 0044044 (13:361d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072446-8
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society